MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 02-010-01-0220
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377); Aseptic loosening (4883)
Date of Event 03/24/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the exactech knee replacement study, approximately 11 years post op the initial tsa, this 78 y/o female patient was revised due to aseptic femoral loosening, femoral component loosening with lateral femoral condyle osteolysis.Patient revised femoral and tibial insert.The case report form indicates this event is possibly related to devices and unlikely related to procedure.This event report was received through clinical data collection activities.Outcome is considered resolved.
 
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 02-012-35-2009 - logic tibia ps mod insrt sz 2 9mm, (b)(4).Note: cannot determine which insert is left or right.Index surgery was bilateral.Serial number (b)(4) is confirmed to have been packaged in a vacuum bag that does not contain evoh.Manufacturer date: 08/10/11, expiration date: 08/09/19.Serial number (b)(4) is confirmed to have been packaged in a vacuum bag that does not contain evoh.Manufacturer date: 08/10/11, expiration date: 08/09/19.02-010-01-0320 - logic femoral ps cem right sz 2 2132461; 02-012-35-2009 - logic tibia ps mod insrt sz 2 9mm 02-012-45-2010 - lgc tibial fit tray cem sz 2f / 1t 2061405, 2094065; 200-02-32 - three peg patella 32mm 2150093, 2155023; 204-34-02 - fluted stem extension 25l x 14 mm 1899163, 2098463; 204-70-00 - tibial stem ext.Screw 2149170, 2156288.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of an insufficient bond between the implant and the bone, which led to aseptic (non-infected) loosening over 11 years of implantation secondary to contributions from patient conditions.However, this cannot be confirmed since the devices were not returned for evaluation.

Brand Name
LOGIC FEMORAL PS CEM LEFT SZ 2
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15624743
Report Number1038671-2022-01314
Device Sequence Number15068152
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/24/2016
Device Model Number02-010-01-0220
Device Catalogue Number02-010-01-0220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2022
Supplement Date Received by Manufacturer12/05/2022
07/29/2026
Initial Report FDA Received Date10/18/2022
Supplement Report FDA Received Date12/22/2022
07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/26/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale
Patient Weight230 LB
Patient RaceWhite